MathSciNet Relay Station
MathSciNet bibliographic data
MR1457626 62E20 (60F05)
Hahn, Marjorie G.; Klass, Michael J. Approximation of partial sums of arbitrary i.i.d. random variables and the precision of the usual exponential upper bound. Ann. Probab. 25 (1997), no. 3, 1451–1470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement